# SDR AALA202205025068

- Difficulty date: April 13, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737
- Aircraft serial: 30904
- Aircraft time: 34,447 hours, 14,184 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HORIZONTAL STABILIZER LOWER SKIN HAS VISUAL INDICATION OF CRACK AT STAB STATION 138.70 AT 25 INCHES FROM FORWARD SPAR. **SUPPLEMENTAL REPORT FOR AALA202204145068: INSTALLED EXTERNAL DOUBLER REPAIR. (AALA202204121793)** (CLOSED)
